# SDR SWIA200211130

- Difficulty date: August 15, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 3,022 hours, 2,357 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Panel
- Part number: 8220044001
- Part serial: 5CNT
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,733 hours, 2,129 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER 2 WILL NOT ENGAGE.  REMOVED AND REPLACED FCP 4002 IAW CRJ MM 22-11-07.  OPS CHECK GOOD.
